Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniqueness of exceptional singular quartics

Author: Karen A. Chandler
Journal: Proc. Amer. Math. Soc. 132 (2004), 347-352
MSC (2000): Primary 14N10; Secondary 14C20
Published electronically: June 23, 2003
MathSciNet review: 2022355
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that given a general collection $\Gamma$ of 14 points of $\mathbb{P}^4=\mathbb{P}^4_\mathcal{K}$( $\mathcal{K}$ an infinite field) there is a unique quartic hypersurface that is singular on $\Gamma$.

This completes the solution to the open problem of the dimension of a linear system of hypersurfaces of $\mathbb{P}^n$ that are singular on a collection of general points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14N10, 14C20

Retrieve articles in all journals with MSC (2000): 14N10, 14C20

Additional Information

Karen A. Chandler
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

PII: S 0002-9939(03)07153-3
Received by editor(s): April 17, 2001
Received by editor(s) in revised form: October 14, 2002
Published electronically: June 23, 2003
Communicated by: Michael Stillman
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia